MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 29417
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a hole in the shaft.A 150/20/1 renegade was selected for use.During preparation, a hole was noted in the outer shaft.No patient complications were reported.

Brand Name
RENEGADE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7837897
Report Number2134265-2018-60606
Device Sequence Number1517462
Product Code KRA
UDI-Device Identifier08714729322832
UDI-Public08714729322832
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K973645
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2021
Device Model Number29417
Device Catalogue Number29417
Device Lot Number0022218548
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2018
Initial Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1